Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

WTF?!?! Okay I am pissed. A week after smoothbeam and I have three zits! Two that are pretty big (under my left jaw line, my usual) and one small one on my left cheek. I am so angry about it. I don't think the smoothbeam caused the zits BUT I assumed I would be clear of zits while getting smoothbeam. I mean, I am willing to give it time to heal the scars though it is hard to be patient but I expected not to be breaking out anymore. I am paying a collassal amount of money .... for what!!!! Anyone had a smilar experience?.... Anypone have an opinion? I am about the call the Dr.'s office!!!! ](*,)

I can't figure it out... I am on Spiro, tetracycline antibiotic, nicotinaamide, and getting smoothbeam and I am STILL GETTING BIG UGLY ZITS!!!! WTF?!?!?

](*,)

Share this post


Link to post
Share on other sites

It's not a cure from what I've heard. And I thought they said you can

still have acne during treatment and for weeks afterwards, but it gradually

clears on its own? I don't know too much about it. Keep us posted on your

results.

Steve

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×